- This topic has 3 replies, 1 voice, and was last updated by .
March 5, 2009 at 3:05 am #24335DarkArtist
My last period was 16 – 19 February. It only started after the the fourth placebo pill and only lasted three days. I then missed the first four pills of the new pack (this month’s pack). In the 11 days between starting the placebo tablets of last month’s pack and finally beginning this month’s pack I had sex without a condom three times.
I’m now in the second week of the new pack and for the last four days I’ve noticed slight streaks of blood in my discharge. It’s never alot but just slight red/brown streaks.
I’ve also started feeling a little off in the morning though it usually eases a bit after I’ve eaten. There’s been a bit of cramping and some twinging pains in my boobs. Lastly I feel just a general offish feeling in my stomach.
It’s all very subtle but it’s there.
I don’t know if I’m just over reacting, if its just the aftermath of the cold I had last week or if I really should be worried that I might be pregnant.
Any advice would help.
GenéMarch 6, 2009 at 1:57 pm #24366Anonymous
Well I had the same thing last year. I forgot to take my pill, the condom ripped and I was worried sick. Then all of a sudden I started feeling sick every morning, I completely missed my period one time and I was freaking out (I already had one kid and didn’t want another). But truthfully I think the symptoms came BECAUSE I was worrying so much. Our mind is strong and if we believe something, it can mess with our body.
If I were you I wouldn’t worry too much until you take a pregnancy test, or take like 3 to make sure. I took 2 just to be safe.
Wish you all the luck in the world;)
SarahMarch 19, 2009 at 5:47 pm #24525DarkArtist
Still bleeding in small quantities. It’s been going for 18 days now (i counted) so I guess I’m not pregnant. But I dunno whats going on.March 20, 2009 at 3:33 am #24534Anonymous
Yeah no kidding, mind over matter. Sometimes I have a headache I put the advil in my mouth and the headache is GONE. crazy hey, I don’t even swallow it yet:laugh:
I got off the pill and I didn’t get my period for 3 months and I swear I had so many signs, but I finally got my period.
You never know though. Maybe set up a appointment with your doctor. Sometimes missing pills can mess up your body like that too.
These pills tryclen lo made me have a brown discharge every single day ! None stop.
That’s why I quit my pills for awhile.
Your pills could be like that but different side affects.
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.